# SDR CKSA98719

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1645-1665
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN FS 1645 AND 1665 WEB FOUND CORRODED BEYOND LIMITS.  REMOVED CORRODED WEB IAW SRM 51-40-01.  FABRICATED NEW WEB IAW L1011 SRM 51-10-01.  INSTALLED WEB IAW L1011 SRM 51-40-01, EDR L106152 AND SKETCH  AIA-E2530.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-187, NON ROUTINE CARD NR 35985, CPCP TASK NR C53-120-04-03.
